# SDR SWAA2020110426643

- Difficulty date: October 24, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AFT CARGO BILGE AREA ON INTERCOASTAL WEB AT STA 787 +8 AND RBL 8 WL 148.5.  REMOVED AND REPLACED INTERCOSTAL WEB AT AFT CARGO COMP BILGE AREA FS 787 +8 RBL 8, IAW B737-700 SRM 51-40-02-0G-0.
